Alert archive / Alabama / Areal Flood Warnings in 2017

Areal Flood Warning 7, NWS Mobile, AL

June 21, 201712 counties in Alabama; 5 counties in Mississippi; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this areal flood warning at Jun 21, 2017, 12:35 PM CDT for 12 counties in Alabama; 5 counties in Mississippi; Escambia County, Okaloosa County, Santa Rosa County, Florida. It was in force for 24 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2017, 12:35 PM CDT (17:35 UTC)
Expired
Jun 22, 2017, 12:30 PM CDT
In force
24 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 85 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 12:40 PM CDTFLASH FLOODBrewton, ALPORTIONS OF BREWTON NEAR MURDER AND BURNT CORN CREEKS ARE UNDERWATER WITH LEVELS RISING QUICKLY.
Jun 21, 2:13 PM CDTFLASH FLOOD1 Wnw Milton, FLFIRE DEPT REPORTS PEOPLE TRAPPED IN RESIDENCE WITH RAPIDLY RISING WATER ON COLLINS DRIVE IN MILTON
Jun 21, 2:13 PM CDTFLASH FLOOD1 Wnw Milton, FLFIRE DEPT REPORTS WATER ENTERING HOUSE...EDIT...INCORRECT INFORMATION EARLIER...WATER IS ENTERING A HOUSE BUT NO PEOPLE ARE TRAPPED
Jun 22, 6:05 AM CDTCOASTAL FLOOD3 Ese Downtown Mobile, ALRIGHT HAND SHOULDER CLOSED AND RIGHT LANE CLOSED DUE TO FLOODING ON US-90 EASTBOUND AT I-10.
Jun 22, 7:00 AM CDTFLASH FLOODBolling, ALNUMEROUS LAW ENFORCEMENT REPORTS OF ROAD CLOSURES DUE TO FLASH FLOODING THIS MORNING ACROSS CRENSHAW COUNTY NEAR THE BOLLING COMMUNITY
Jun 22, 8:00 AM CDTCOASTAL FLOOD2 Ne Hollingers Island, ALDAUPHIN ISLAND PARKWAY CLOSED NORTH OF THE DOG RIVER BRIDGE DUE TO FLOODING.
Jun 22, 8:07 AM CDTFLASH FLOOD4 Wnw Lucedale, MSFLOODING ON MS 198 BETWEEN BEXLEY RD AND HWY 98.
Jun 22, 8:15 AM CDTCOASTAL FLOOD3 Ese Downtown Mobile, ALEASTBOUND LANES OF THE CAUSEWAY OVER MOBILE BAY ARE CLOSED DUE TO COASTAL FLOODING. WESTBOUND PORTION OF THE CAUSEWAY IS DOWN TO ONE OPEN LANE.
Jun 22, 8:30 AM CDTCOASTAL FLOOD1 Wnw Fairhope, ALSIDEWALK NEAR THE FAIRHOPE PIER DAMAGED DUE TO COASTAL FLOODING AND WAVES.
Jun 22, 9:30 AM CDTCOASTAL FLOOD3 Ese Downtown Mobile, ALEASTBOUND AND WESTBOUND LANES OF THE CAUSEWAY OVER MOBILE BAY ARE CLOSED DUE TO COASTAL FLOODING.
Jun 22, 11:23 AM CDTFLASH FLOODEse Robinson Junction, MSCOUNTY EM REPORTS NUMEROUS ROADS ACROSS THE COUNTY ARE CLOSED DUE TO FLASH FLOODING
Jun 22, 11:30 AM CDTFLASH FLOODBenndale, MSMULTIPLE ROADS CLOSED ACROSS THE WESTERN HALF OF THE COUNTY.
Jun 22, 12:30 PM CDTFLASH FLOOD1 E Coffeeville, ALDAISY ROAD WASHED OUT. BEVERLY ROAD WASHED OUT FROM POND DAM THAT BREECHED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 485 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
485 m²/s²
0-3 km storm-relative helicity
506 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

464 
WGUS44 KMOB 211735
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
1235 PM CDT WED JUN 21 2017

ALC003-013-023-025-035-039-041-053-097-099-129-131-FLC033-091-113-
MSC039-041-111-131-153-221730-
/O.NEW.KMOB.FA.W.0007.170621T1735Z-170622T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler AL-Mobile AL-Choctaw AL-Crenshaw AL-Monroe AL-Baldwin AL-
Washington AL-Clarke AL-Escambia AL-Wilcox AL-Conecuh AL-
Covington AL-Escambia FL-Okaloosa FL-Santa Rosa FL-Perry MS-Stone MS-
George MS-Wayne MS-Greene MS-
1235 PM CDT WED JUN 21 2017

The National Weather Service in Mobile has issued a

* Flood Warning for...
  Butler County in south central Alabama...
  Mobile County in southwestern Alabama...
  Choctaw County in southwestern Alabama...
  Crenshaw County in south central Alabama...
  Monroe County in south central Alabama...
  Baldwin County in southwestern Alabama...
  Washington County in southwestern Alabama...
  Clarke County in southwestern Alabama...
  Escambia County in south central Alabama...
  Wilcox County in south central Alabama...
  Conecuh County in south central Alabama...
  Covington County in south central Alabama...
  Escambia County in northwestern Florida...
  Okaloosa County in northwestern Florida...
  Santa Rosa County in northwestern Florida...
  Perry County in southeastern Mississippi...
  Stone County in southeastern Mississippi...
  George County in southeastern Mississippi...
  Wayne County in southeastern Mississippi...
  Greene County in southeastern Mississippi...

* Until 1230 PM CDT Thursday

* At 1227 PM CDT, Periods of widespread heavy rain will endure 
  through Thursday. In addition to life-threatening flash flooding, 
  which happens over a six hour period or less, expect past and 
  future rains to also create inundation flooding over the next 18 
  hours. Essentially, with creeks and streams near bankfull and 
  soils saturated, the water has to have somewhere to go.

  The NWS in Mobile Alabama is forecasting an additional 4 to 8
  inches rainfall through late Thursday, with locally higher amounts.

  Expect traditional low spots to remain inundated through at least
  tomorrow morning.

* Some locations that will experience flooding include...
  Downtown Mobile, Midtown Mobile, Pensacola, Prichard, Ferry Pass,
  Brent, West Pensacola, Wright, Fort Walton Beach, Ensley, Daphne,
  Tillmans Corner, Warrington, Crestview, Fairhope, Saraland,
  Niceville, Gonzalez, Destin and Andalusia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will continue to cause flooding 
of small creeks and streams, urban areas, highways, streets and 
underpasses as well as other drainage areas and low lying spots.

&&

LAT...LON 3022 8838 3074 8841 3065 8934 3091 8934
      3091 8914 3143 8915 3143 8894 3182 8894
      3190 8847 3231 8842 3231 8793 3199 8810
      3200 8763 3227 8744 3205 8718 3196 8686
      3196 8619 3100 8619 3099 8639 3039 8640

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Jun 21, 6:30 AM CDT, 6 hours 5 minutes earlier.

Area forecast discussion, Jun 21, 6:30 AM CDT, 6 hours 5 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
630 AM CDT Wed Jun 21 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
12Z issuance...Moderate to occasionally heavy rain and strong
southeasterly winds can be expected at all TAF sites through the
period. MVFR/IFR conditions can also be expected through the
period, with locally lower cigs/vis possible in the heavier
showers and storms. /49

&&

.PREV DISCUSSION... /issued 506 AM CDT Wed Jun 21 2017/

..SIGNIFICANT TO POTENTIALLY EXTREME HEAVY RAINFALL AND FLASH
FLOOD EVENT EXPECTED TO IMPACT LOCATIONS GENERALLY SOUTH OF
HIGHWAY 84 THROUGH THURSDAY EVENING...

NEAR AND SHORT TERM /Now Through Thursday night/...As of the
latest 400 AM CDT update from the National Hurricane Center,
Tropical Storm Cindy has a minimum central pressure of 997 mb and
maximum sustained winds of 60 mph. The storm is currently spinning
170 miles off the central Louisiana coast and is progged to track
slowly northwest. Primary expected impacts over our area through
Thursday include:

- Significant heavy rainfall and flooding across the local area,
  especially for areas south of Highway 84.

- High risk of deadly rip currents and high surf along the
  beaches of Alabama and northwest Florida Panhandle leading to
  minor flooding of low-lying and flood-prone coastal areas.

- Tropical storm force wind gusts (39+ mph) over the coastal
  waters of Alabama and the northwest Florida Panhandle out 60 NM,
  as well as along the immediate southwest Alabama coastline.

- Waterspouts and perhaps a brief tornado along the Alabama and
  northwest Florida panhandle coastlines as isolated rotating
  cells form over coastal waters and come onshore.

Heavy rain continues over much of the area throughout the near
term as waves of showers and thunderstorms continue to come
onshore in an exceptionally moist airmass. A Flash Flood Watch
remains in effect across the entire local area through late
Thursday evening. Strong southeasterly winds, coupled with long-
period swells, bring a high risk of dangerous rip currents and
high surf to the local beaches, with 6 to 9 foot breakers today
and tonight gradually subsiding to 5 to 7 feet by Thursday night.
Tropical storm force wind gusts (34+ knots) will remain possible
along the immediate Alabama coastline through Thursday, with
winds farther east along the northwest Florida panhandle coastline
remaining at Wind Advisory levels through that period. A brief
tornado along the Alabama and northwest Florida panhandle
coastlines also cannot be ruled out, as low-level shear and
instability will be sufficient for perhaps a few rotating
thunderstorms to develop over the coastal waters and move onshore.
High temps reach the upper 70's to low 80's this afternoon before
starting a gradual warming trend, reaching the mid 80's Thursday.
Lows will range from the low to mid 70's each night. /49

LONG TERM /Friday Through Tuesday/...The moisture plume
associated with Tropical Storm Cindy gradually shifts westward
entering the weekend as high pressure builds over the local area
from the east. Upper-level subsidence brings daytime temperatures
back to around or just above normal Friday and Saturday as a
frontal boundary approaches the area from the northwest. The front
then stalls over the local area Sunday, bringing with it an
increase in shower and thunderstorm activity and the return of
below seasonal daytime temps into the coming week. /49

MARINE...Tropical Storm Cindy, currently over the central Gulf,
will continue to track slowly northwest towards the LA/TX border
through midweek. As a result, wave heights of 10 to 14 feet and
tropical storm force winds are expected to continue over coastal
and offshore waters through Thursday before gradually tapering
from east to west Thursday night into Friday. Could also see a few
waterspouts over the local marine area through Thursday given
sufficient shear and instability for a few isolated rotating
thunderstorms to form. Winds then remain somewhat elevated (SCEC
levels) through the day Friday before finally relaxing Friday
night into the weekend, with light southerly winds and waves
around 2 feet expected Sunday into the coming week. /49

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through late Thursday night for ALZ051>060-
     261>266.

     Tropical Storm Warning for ALZ263>266.

     Coastal Flood Warning until 3 AM CDT Friday for ALZ261-262.

FL...Flash Flood Watch through late Thursday night for FLZ201>206.

     Wind Advisory until 6 PM CDT Thursday for FLZ202-204-206.

     High Rip Current Risk through late Thursday night for FLZ202-204-
     206.

     Coastal Flood Advisory until 3 AM CDT Friday for FLZ202-204-206.

     High Surf Advisory until 6 AM CDT Friday for FLZ202-204-206.

MS...Flash Flood Watch through late Thursday night for MSZ067-075-076-
     078-079.

GM...Tropical Storm Warning for GMZ630>633-650-655-670-675.

     Small Craft Advisory until 4 AM CDT Friday for GMZ634-635.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jun 21, 5:22 AM CDT, 7 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
522 AM CDT Wed Jun 21 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221030-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
522 AM CDT Wed Jun 21 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

The heavy rain threat and flash flooding potential continues
today and tonight, especially across central and southern portions
of the area. A Flash Flood Watch is in effect for the entire
local area.

Dangerous surf conditions will continue through tonight, with
surf heights of 6 to 9 feet, with a few breakers up to 10 feet
along area beaches. A High Surf Advisory and a High Risk of Rip
Currents is in effect.

Minor coastal flooding of the typically flood prone coastal roads
along Alabama and northwest Florida panhandle beaches is also
possible during times of high tide Thursday morning. A Coastal
Flood Advisory is in effect.

Isolated storms will be capable of producing brief tornadoes
across coastal portions of southeast Mississippi, southwest
Alabama and the northwest Florida Panhandle through tonight.

Winds will remain breezy, especially along the immediate coast.
Sustained winds of 20 to 30 mph with occasional higher gusts are
expected, with the higher winds along the immediate Alabama coast.
Thus, a tropical storm warning is in effect for coastal and
central Mobile and Baldwin counties.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The potential for significant rainfall and flash flooding will
continue through Thursday, especially closer to the coast. A
Flash Flood Watch remains in effect through Thursday for the
entire local area.

Dangerous surf conditions will continue through Thursday, with
surf heights of 6 to 9 feet possible along area beaches. A High
Surf Advisory remains in effect through late Thursday evening.
The High Risk of Rip Currents will also remain in effect through
Thursday night, and could be extended into the weekend.

Minor coastal flooding of the typically flood prone coastal roads
along Alabama and northwest Florida panhandle beaches is also
possible during times of high tide Thursday morning. A Coastal
Flood Advisory remains in effect through Thursday.

Brief, isolated tornadoes will also be possible with some of the
stronger bands of showers and thunderstorms that move ashore through
Thursday.

Winds will continue to be breezy on Thursday, especially along
the immediate coast. Sustained winds of 20 to 30 mph with
occasional higher gusts are expected, with the higher winds along
the immediate Alabama coast. Thus, a tropical storm warning
remains in effect for coastal and central Mobile and Baldwin
counties through Thursday.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to relay any reports of flooding
or damage through the course of the week.

GMZ630>635-650-655-670-675-221030-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
522 AM CDT Wed Jun 21 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Tropical storm conditions will continue over coastal waters and
Mobile and Perdido Bays today and tonight. Frequent gusts of 35 to
40 knots are likely with seas around 12 to 16 feet well offshore.
A tropical storm warning is in effect. A small craft advisory is
in effect for the Pensacola and Choctawhatchee Bay systems, where
sustained winds of 15 to 25 knots with higher gusts are expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Tropical storm conditions continue over coastal waters and Mobile
and Perdido Bays into Thursday, with frequent gusts of 35 to 40
knots and seas of 12 to 16 feet well offshore. Thus, a tropical
storm warning remains in effect through late Thursday evening.
Small craft exercise caution conditions will then linger over
offshore waters Friday afternoon before subsiding Friday night
into Saturday. A small craft advisory is also in effect for the
Pensacola and Choctawhatchee Bay systems through late Thursday
evening.

In the hours before

Local storm report, Jun 21, 10:24 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1024 AM CDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 AM     COASTAL FLOOD    4 ESE DOWNTOWN MOBILE   30.68N 87.99W
06/21/2017                   BALDWIN            AL   DEPT OF HIGHWAYS

            RIGHT LANE OF THE EASTBOUND HIGHWAY 90 CAUSEWAY AT THE
            I-10 INTERCHANGE BLOCKED DUE TO FLOODING

&&

JFB
Local storm report, Jun 21, 11:01 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1101 AM CDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       WIGGINS                 30.86N 89.14W
06/21/2017  M8.50 INCH       STONE              MS   EMERGENCY MNGR

            COUNTY EM IN STONE COUNTY REPORTED A STORM TOTAL RAINFALL
            OF 8.5 INCHES

&&

RROGERS
Local storm report, Jun 21, 11:04 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1104 AM CDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 AM     HEAVY RAIN       NAVARRE                 30.41N 86.86W
06/21/2017  M8.25 INCH       SANTA ROSA         FL   PUBLIC

            PUBLIC REPORTED A STORM TOTAL OF 8.25 INCHES SO FAR AT A
            GOLF COURSE IN NAVARRE, FL. REPORT RELAYED VIA SOCIAL
            MEDIA

&&

RROGERS
Local storm report, Jun 21, 11:06 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1106 AM CDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      5 WSW PENSACOLA         30.40N 87.28W
06/21/2017                   ESCAMBIA           FL   PUBLIC

            PUBLIC REPORTS OF KNEE DEEP WATER AT FOREST CREEK

            APPARTMENTS IN PENSACOLA. REPORT RELAYED VIA SOCIAL MEDIA

&&

RROGERS
Local storm report, Jun 21, 11:22 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1122 AM CDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     COASTAL FLOOD    DAUPHIN ISLAND          30.26N 88.11W
06/21/2017                   MOBILE             AL   LAW ENFORCEMENT

            DAUPHIN ISLAND POLICE REPORT FLOODING FROM THE WEST END
            EAST TO ST. STEPHENS STREET

&&

RROGERS
Local storm report, Jun 21, 11:50 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1150 AM CDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HEAVY RAIN       3 NNE JOHNSONS BEACH    30.35N 87.40W
06/21/2017  M8.02 INCH       ESCAMBIA           FL   PUBLIC

            OBSERVER MEASURED A STORM TOTAL OF OVER 8 INCHES SO FAR
            IN SOUTHWEST ESCAMBIA COUNTY FL

&&

RROGERS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:12 PM CDTSpecial Marine WarningMOB2 hr
Jun 20, 8:19 PM CDTCoastal Flood WarningMOBBaldwin, Mobile50 hr
Jun 20, 8:23 PM CDTAreal Flood AdvisoryMOBBaldwin, Mobile3 hr
Jun 20, 10:07 PM CDTSpecial Marine WarningMOB113 min
Jun 20, 10:16 PM CDTFlash Flood WarningMOBBaldwin, Mobile6 hr
Jun 20, 11:44 PM CDTSpecial Marine WarningMOB2 hr
Jun 21, 1:43 AM CDTSpecial Marine WarningMOB2 hr
Jun 21, 3:12 AM CDTSpecial Marine WarningMOB2 hr
Jun 21, 3:47 AM CDTSpecial Marine WarningMOB118 min
Jun 21, 4:15 AM CDTFlash Flood WarningMOBBaldwin, Mobile12 hr
Jun 21, 5:44 AM CDTSpecial Marine WarningMOB2 hr
Jun 21, 8:38 AM CDTRiver Flood WarningMOBEscambia48 hr
Jun 21, 8:38 AM CDTRiver Flood WarningMOBEscambia61 hr
Jun 21, 8:38 AM CDTRiver Flood WarningMOBEscambia67 hr
Jun 21, 8:38 AM CDTRiver Flood WarningMOBEscambia12 days
Jun 21, 8:38 AM CDTRiver Flood WarningMOBCovington, Escambia3 days
Jun 21, 10:14 AM CDTAreal Flood AdvisoryMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 4 more6 hr
Jun 21, 11:06 AM CDTFlash Flood WarningMOBButler, Conecuh, Covington, Escambia6 hr
Jun 21, 12:05 PM CDTFlash Flood WarningMOBBaldwin, Clarke, Conecuh, Escambia, Monroe, Washington6 hr
Jun 21, 2:29 PM CDTTornado WarningMOBBaldwin46 min
Jun 21, 2:44 PM CDTTornado WarningMOBEscambia30 min
Jun 21, 2:46 PM CDTTornado WarningMOBBaldwin59 min
Jun 21, 2:56 PM CDTSpecial Weather StatementMOBMobile34 min
Jun 21, 2:59 PM CDTSpecial Marine WarningMOB2 hr
Jun 21, 3:10 PM CDTTornado WarningMOBBaldwin25 min
Jun 21, 3:46 PM CDTFlash Flood WarningMOBBaldwin, Clarke, Mobile, Washington6 hr
Jun 21, 3:53 PM CDTTornado WarningMOBBaldwin52 min
Jun 21, 3:57 PM CDTSpecial Marine WarningMOB2 hr
Jun 21, 4:02 PM CDTRiver Flood WarningMOBMobile3 days
Jun 21, 4:17 PM CDTTornado WarningMOBEscambia43 min
Jun 21, 4:28 PM CDTSpecial Marine WarningMOB92 min
Jun 21, 4:52 PM CDTSevere Thunderstorm WarningMOBMobile38 min
Jun 21, 5:04 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile86 min
Jun 21, 5:42 PM CDTSpecial Marine WarningMOB63 min
Jun 21, 5:48 PM CDTSevere Thunderstorm WarningMOBBaldwin44 min
Jun 21, 5:51 PM CDTFlash Flood WarningMOBBaldwin, Choctaw, Clarke, Conecuh, Escambia, Monroe and 1 more6 hr
Jun 21, 5:51 PM CDTSpecial Marine WarningMOB114 min
Jun 21, 6:10 PM CDTSevere Thunderstorm WarningMOBBaldwin26 min
Jun 21, 6:43 PM CDTSpecial Marine WarningMOB2 hr
Jun 21, 6:45 PM CDTTornado WarningMOBCovington45 min
Jun 21, 9:01 AM CDTTornado WarningMOBStone37 min
Jun 21, 9:29 AM CDTRiver Flood WarningMOBPerry5 days
Jun 21, 3:37 PM CDTSpecial Weather StatementMOBStone38 min
Jun 21, 4:03 PM CDTTornado WarningMOBGreene17 min
Jun 21, 1:56 AM CDTFlash Flood WarningMOBEscambia, Santa Rosa12 hr
Jun 21, 4:33 AM CDTTornado WarningMOBOkaloosa31 min
Jun 21, 6:11 AM CDTTornado WarningMOBOkaloosa22 min
Jun 21, 6:56 AM CDTFlash Flood WarningMOBOkaloosa, Santa Rosa6 hr
Jun 21, 8:38 AM CDTRiver Flood WarningMOBOkaloosa3 days
Jun 21, 2:15 PM CDTTornado WarningMOBOkaloosa, Santa Rosa45 min
Jun 21, 6:33 PM CDTSpecial Weather StatementMOBEscambia42 min

Nearby

Areal Flood Warnings in Alabama, 2017Areal Flood Warnings in Mississippi, 2017Areal Flood Warnings in Florida, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.